RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 2, Pages 346–350 (Mi zvmmf1386)  

This article is cited in 7 scientific papers (total in 7 papers)

Stability radius of an efficient solution to a vector quadratic problem of Boolean programming

V. A. Emelichev, V. N. Krichko

Belarusian State University, Minsk

Full text: PDF file (594 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:2, 322–326

Bibliographic databases:
UDC: 519.7
MSC: Primary 90C29; Secondary 58E17, 90C09, 91B50
Received: 15.07.1999

Citation: V. A. Emelichev, V. N. Krichko, “Stability radius of an efficient solution to a vector quadratic problem of Boolean programming”, Zh. Vychisl. Mat. Mat. Fiz., 41:2 (2001), 346–350; Comput. Math. Math. Phys., 41:2 (2001), 322–326

Citation in format AMSBIB
\Bibitem{EmeKri01}
\by V.~A.~Emelichev, V.~N.~Krichko
\paper Stability radius of an efficient solution to a vector quadratic problem of Boolean programming
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 2
\pages 346--350
\mathnet{http://mi.mathnet.ru/zvmmf1386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1832243}
\zmath{https://zbmath.org/?q=an:1047.90061}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 2
\pages 322--326


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1386
  • http://mi.mathnet.ru/eng/zvmmf/v41/i2/p346

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Emelichev V.A., Girlich E., Nikulin Y.V., Podkopaev D.P., “Stability and regularization of vector problems of integer linear programming”, Optimization, 51:4 (2002), 645–676  crossref  mathscinet  zmath  isi  scopus
    2. S. E. Bukhtoyarov, V. A. Emelichev, “Parametrizatsiya printsipa optimalnosti (“ot Pareto do Sleitera”) i ustoichivost mnogokriterialnykh traektornykh zadach”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 10:2 (2003), 3–18  mathnet  mathscinet
    3. V. A. Emelichev, K. G. Kuz'min, “Stability analysis of a strictly efficient solution of a vector problem of Boolean programming in the metric $l_1$”, Discrete Math. Appl., 14:5 (2004), 521–526  mathnet  crossref  crossref  mathscinet  zmath
    4. V. A. Emelichev, K. G. Kuz'min, A. M. Leonovich, “Stability in the combinatorial vector optimization problems”, Autom. Remote Control, 65:2 (2004), 227–240  mathnet  crossref  mathscinet  zmath  isi
    5. Emelichev V., Kuz'Min K., Nikulin Y., “Stability analysis of the Pareto optimal solutions for some vector boolean optimization problem”, Optimization, 54:6 (2005), 545–561  crossref  mathscinet  zmath  isi  elib  scopus
    6. Emelichev V.A., Gurevsky E.E., “On stability of some lexicographic multicriteria Boolean problem”, Control Cybernet, 36:2 (2007), 333–346  mathscinet  zmath  isi  elib
    7. Emelichev V., Podkopaev D., “Quantitative stability analysis for vector problems of 0-1 programming”, Discrete Optimization, 7:1–2 (2010), 48–63  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:165
    Full text:58
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020